中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field
作者: Liu, WM ;  Yang, SL ;  Pu, FC ;  Huang, NN
刊名: ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER
出版日期: 1997
卷号: 103, 期号:1, 页码:105-114
关键词: LANDAU-LIFSCHITZ EQUATION ;  RIEMANN BOUNDARY-PROBLEM ;  LINEAR SCHRODINGER-EQUATION ;  INVERSE SCATTERING PROBLEM ;  EASY-PLANE ;  SOLITON-SOLUTIONS ;  EXCITATIONS ;  TRANSFORMATION ;  EQUIVALENCE ;  FERROMAGNET
学科分类: Physics
通讯作者: Liu, WM , CHINA CTR ADV SCI & TECHNOL, WORLD LAB, POB 8730, BEIJING 100080, PEOPLES R CHINA.
部门归属: ACAD SINICA, INST THEORET PHYS, BEIJING 100080, PEOPLES R CHINA; ACAD SINICA, INST APPL MATH, BEIJING 100080, PEOPLES R CHINA; ACAD SINICA, INST PHYS, BEIJING 100080, PEOPLES R CHINA; GUANGZHOU NORMAL COLL, DEPT PHYS, GUANGZHOU 510400, PEOPLES R CHINA; WUHAN UNIV, DEPT PHYS, WUHAN 430072, PEOPLES R CHINA
英文摘要: By stereographically projecting the spin vector onto a complex plane in the equations of motion for a continuum Heisenbeg spin chain with an anisotropy (an easy plane and an easy axis) and an external magnetic field, the effect of the magnetic field for integrability of the system is discussed. Then, introducing an auxiliary parameter, the Lax equations for Darboux matrices are generated recursively. By choosing the constants, the Jest solutions are satisfied the corresponding Lax equations. The exact soliton solutions are investigated, then the total magnetic momentum and its z-component are obtained. These results show that the solitary waves depend essentially on two velocities which describe a spin configuration deviating from a homogeneous magnetization, The depths and widths of solitary waves vary periodically with time. The center of an inhomogeneity moves with a constant velocity, while the shape of soliton also changes with another velocity and this shape is not symmetrical with respect to the center. The total magnetic momentum and its z-component vary with time.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:A1997WZ51800017
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12483
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field.pdf(188KB)----开放获取View Download

Recommended Citation:
Liu, WM,Yang, SL,Pu, FC,et al. Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field[J]. ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER,1997,103(1):105-114.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, WM]'s Articles
 [Yang, SL]'s Articles
 [Pu, FC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, WM]‘s Articles
 [Yang, SL]‘s Articles
 [Pu, FC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace